# SDR SWAA2021031653802

- Difficulty date: February 21, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 54,294 hours, 32,128 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Track
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB PANEL 343AT SHARK FIN; FWD SLIDE SEAL TRACK ON FUSELAGE IS DAMAGED / REMOVED AND REPLACED R/H HORIZONTAL STAB PANEL 343AT SHARK FIN; FWD SLIDE SEAL TRACK ON FUSELAGE PER SOPM 20-50-01; PARTS CALL OUT PER AIPC 53-31-31-05 56167U 27FEB21
